# SDR COMA9660201

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Failed
- Location: Nr 1 Spoiler
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPOILERONS FAULT MESSAGE ON EICAS.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
